Optical soliton perturbation with full nonlinearity for Gerdjikov-Ivanov equation by trial equation method


Biswas A., Yildirim Y., YAŞAR E. , Triki H., Alshomrani A. S. , Ullah M. Z. , ...More

OPTIK, vol.157, pp.1214-1218, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 157
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2017.12.099
  • Title of Journal : OPTIK
  • Page Numbers: pp.1214-1218
  • Keywords: Solitons, Perturbation, Trial equation method, INTEGRABLE SYSTEMS

Abstract

This paper obtains optical soliton solution to perturbed Gerdjikov-Ivanov equation by trial equation approach. Bright, dark and singular soliton solutions are derived. Additional solutions such as singular periodic solutions also emerge of this integration scheme. (C) 2017 Elsevier GmbH. All rights reserved.